Volume 19, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On local tameness of certain graphs of groups

Rita Gitik

Algebraic & Geometric Topology 19 (2019) 3701–3710

Let G be the fundamental group of a finite graph of groups with Noetherian edge groups and locally tame vertex groups. We prove that G is locally tame. It follows that if a finitely presented group H has a nontrivial JSJ–decomposition over the class of its VPC(k) subgroups for k = 1 or k = 2, and all the vertex groups in the decomposition are flexible, then H is locally tame.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Noetherian group, locally tame group, graph of groups, \JSJ–decomposition, covering space, fundamental group
Mathematical Subject Classification 2010
Primary: 20F65
Secondary: 20E06, 20F34, 57M07, 57M10
Received: 29 August 2018
Revised: 28 November 2018
Accepted: 11 May 2019
Published: 17 December 2019
Rita Gitik
Department of Mathematics
University of Michigan
Ann Arbor, MI
United States